Archives

2019

Vol 1, No 1 (2019): Januari 2019

Jambura Journal of Mathematics (JJoM) Volume 1 Number 1 Year 2019 (January 2019) has been officially published. This issue contains 5 articles available online.

1 - 2 of 2 Items    




EDITORIAL OFFICE OF JAMBURA JOURNAL OF MATHEMATICS

 Department of Mathematics, Universitas Negeri Gorontalo
Jl. Jenderal Sudirman No.6, Kota Gorontalo, Provinsi Gorontalo 96128, Indonesia
 Email: info.jjom@ung.ac.id
 +62-852-55230451 (Call/SMS/WA)
 Jambura Journal of Mathematics (p-ISSN: 2654-5616 | e-ISSN: 2656-1344) by Department of Mathematics Universitas Negeri Gorontalo  is  licensed under a Creative Commons Attribution-NonCommercial 4.0 International License

Copyright © 2019 Universitas Negeri Gorontalo. Powered by Public Knowledge Project OJS